Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A Stochastic Variational Approach to Viscous Burgers Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 9, 页码: 1027-1034
Authors:  Cruzeiro, Ana Bela;  Liu, Guo Ping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Burgers equations  stochastic variational principles  Lagrangian diffusions  
astochasticvariationalapproachtoviscousburgersequations 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 9, 页码: 1027
Authors:  Cruzeiro Ana Bela;  Liu Guoping
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10